MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM512.6
Medical Device Problem Codes Misfocusing (1401); Off-Label Use (1494)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6 implantable collamer lens of a -10.0 diopter as a replacement lens into the right eye (od) of a patient with pre-existing perilimabal on (b)(6) 2023, due to blurred vision and "od horizontal juxtaposed metamorphic eye." cause of the event is unknown and the problem was not resolved.Reportedly, "miochol was on back order miostate used ou for initial surgery.Pt has retinal eval pending although mocular oct shows no abnormalities when compared to preop moc oct.Appt (b)(6) 2023 - retina.".
 
Additional Manufacturer Narrative
A4-a6:unk.H6: off-label - pre-existing perilimabal.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key17393777
Report Number2023826-2023-03125
Device Sequence Number5922255
Product Code MTA
UDI-Device Identifier00841542119184
UDI-Public00841542119184
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberVICM512.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/25/2023
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale